Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Hair loss is increased after i stop taking the medicine

Premium Questions

doctor1 MD

prescribed by the doctor. After intake of these tablets hairfall have increased more and there is a gradual decrease of my hair volume. It's been 2 weeks I have stopped taking Medicine. Still there is no difference ...

doctor1 MD

that medicine. The day you stop medicine, my god, all the hair will fall off, even the hair which has not fallen ... of last 2 years treatment .Already I have spent 50000 rupees and now I have stopped the medicines since 2 ...

doctor1 MD

to treat my hair loss in 2010/11, i was seeing good results, new baby hairs,hair density got good after only 2 months, stopped treatment due to over itching. now i restarted using minoxidil alone - mx 5 ...

doctor1 MD

years. In an attempt to reduce my increased waist size I completely stopped eating rice & my weight ... maybe due to hair loss problem. To know the exact reason for the sudden hair loss I went ...

doctor1 MD

Dear Doctor, I am a 29 yrs old female. I am suffering from hair loss since 5 years. It first ... for years. Sometimes I felt pain in my hair roots. I have lost about 70 % of my hair. Hair loss is through ...

Public Forum Discussions

doctor1 MD

... i ve consulted e\with a doctor of cosmetic surgery centre.. she prescribed me some medicine and shampoo s nd conditioner ... i hv maintained her prescription for 18months... after stopping my medicine ...

doctor1 MD

hi i am mahi suffering from hair loss since 3 -4 yrs increased now i have already consulted a dermatologist taking medicines accordingly all my blood reports including harmone profile are nomal plz suggest ...

doctor1 MD

to me . Since the past one and a half month i have been getting hair loss is it because of these medicines if yea then how can it b cured . I hav 4 months more to complete my medication after ...

doctor1 MD

Hi my name is khushboo.age 24.i m.suffering from severe hair loss.i consult a dermatologist she ... it increased and i have lost so many hairs...again i consulted her now she has advised me to take fallihair ...

doctor1 MD

hi i got rumetic fever at age of 11 & started taking penicillin of 500 mg for 6 yrs. & now it has been 4 yrs i hav stopped takin it according to my doctor , but i got hair fall after stopping ...

doctor1 MD

the medicine also i have same problem of loosing hairs because of psychological problem. but after long medication i loose hairs and existing hairs become think. Now i stop the medicines , So is there any ...

doctor1 MD

actually i was having excessive hairloss ...i asked a chemist nearby my house to give me some medicine for it he gave me azax 500...is it ok...but after taking this medicine,i started having nausia ...

doctor1 MD

HAIRFALL GOT REDUCED TO 80% AFTER THIS MEDICINES, BUT WILL I SUFFER AGAIN WITH HAIRFALL PROBLEM IF I STOP ...HI, I AM RAHUL FROM ASSAM.. MY AGE IS 26 AND I AM SUFFERING FROM HAIR LOSS FROM LAST 3 YEARS.. I ...

doctor1 MD

Hello doctor, I used to take adel 9 homepethic medicine for hair fall the hairfall had stopped ... to stop the hair fall + there many side effects of this medicine. what do you recommend shall I go ahead ...

doctor1 MD

in taking these medicines??? - Shan. .... m 20yrs old now. I m a student. He prescribed me 2 medicines. 1) AdHair Minoxidil & Aminexil Topical ...

Mobile Questions and Answers

doctor1 MD

Hello, Welcome. Apply coconut oil. Take vitamin B rich diet. Take proteins and fruits more with juices. Wash hair with herbal shampoo. Avoid outing in too much sun light. Avoid stress in life. Take proper rest daily. Apply a spray of a mixture of vinegar, orange juice and milk to the hair. You can also use eggs. Take care....

doctor1 MD

HI Eat high protein diet , avoid using shampoo and hair dyes or colors . Also get Serum TSH test done and revert back ..

doctor1 MD

Take biotin, pantoplex.